advertisement
Question
Posted by: Busie | 2011/09/16

Help ME

Dear Dr

I got married lat year in March and my weight was 59kg and now I''m currently 70kg. I dont know why, i''m using an injection for prevention with my husband and i dont know whether its the one.

I''m scared that i might grow and grow, what can i do to stay in Sharp....please help me with this....

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Busie
I hear what you say and this is something that happens quite a lot with people who get married and then start gaining weight. On the one hand, the use of female hormones for contraception can in some women cause weight gain and in others it may cause weightloss. Please discuss this with the doctor who prescribed the injection for you. He/she may be able to change you to another type of contraception that does not cause weight gain or you could use other types of contraception. On the other hand, being married can cause the partners to overeat because they are relaxed and happy or because it is necessary to cook for two persons or because one of the partners eats more or different types of food to the ones you were used to eating. Please try and sort out the contraceptive issue with the doctor and then start watching what you eat. Are you eating much more than before the wedding? Are you eating very different foods - more fatty for example? If so, try and adjust your food intake back to the pattern you used before marriage. As an alternative, click on 'DietnFood' at the top of this page, then on 'Healthy Diets' and then on 'Slimming Diet' and select a diet that suits your circumstances. It is also a good idea to start doing some form of physical exercise. Perhaps you and your hubby could join a gym together or go for walks or take up a sport together to ensure that you get plenty of exercise which helps with weightloss.
I hope you can pinpoint what has caused this massive weight gain pf 11 kg in such a short time.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: DietDoc | 2011/09/16

Dear Busie
I hear what you say and this is something that happens quite a lot with people who get married and then start gaining weight. On the one hand, the use of female hormones for contraception can in some women cause weight gain and in others it may cause weightloss. Please discuss this with the doctor who prescribed the injection for you. He/she may be able to change you to another type of contraception that does not cause weight gain or you could use other types of contraception. On the other hand, being married can cause the partners to overeat because they are relaxed and happy or because it is necessary to cook for two persons or because one of the partners eats more or different types of food to the ones you were used to eating. Please try and sort out the contraceptive issue with the doctor and then start watching what you eat. Are you eating much more than before the wedding? Are you eating very different foods - more fatty for example? If so, try and adjust your food intake back to the pattern you used before marriage. As an alternative, click on 'DietnFood' at the top of this page, then on 'Healthy Diets' and then on 'Slimming Diet' and select a diet that suits your circumstances. It is also a good idea to start doing some form of physical exercise. Perhaps you and your hubby could join a gym together or go for walks or take up a sport together to ensure that you get plenty of exercise which helps with weightloss.
I hope you can pinpoint what has caused this massive weight gain pf 11 kg in such a short time.
Best regards
DietDoc

Reply to DietDoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement